# SDR FDEA201008052847

- Difficulty date: August 5, 2010
- Submitted: August 6, 2010
- Operation: Air carrier
- Aircraft: N935FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 22780
- Aircraft time: 85,132 hours, 31,345 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 140N200228
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT LT SHEAR TIE AT STA 879, LBL 6.0 FOUND WITH CORROSION. CORRODED SHEAR TIE AT STA 879, LBL 6 R & R IAW SRM 51-40-02, REV.100.   REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100.
